# SDR SWAA115420

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 7,514 hours, 62,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND SKIN CRACKED AT BS 266, STR 9L.  REPAIRED SKIN IAW SRM.
